Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 538423, 5 pages
http://dx.doi.org/10.1155/2014/538423
Research Article

Chaotification for Partial Difference Equations via Controllers

1School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, Henan 454000, China
2Department of Mathematics, Shandong University, Jinan, Shandong 250100, China
3Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250100, China

Received 1 December 2013; Accepted 22 January 2014; Published 13 March 2014

Academic Editor: Zhan Zhou

Copyright © 2014 Wei Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Liang, Yuming Shi, and Zongcheng Li, “Chaotification for Partial Difference Equations via Controllers,” Journal of Discrete Mathematics, vol. 2014, Article ID 538423, 5 pages, 2014. doi:10.1155/2014/538423